MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML S/T 200 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML S/T 200 S/C; PISTON SYRINGE
Catalog Number 303134
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml s/t 200 s/c had a scale marking issue.The following information was provided by the initial reporter: "syringes without graduation marking.".Verbatim: rcc received a complaint via email.Email(s) attached.I hope you are well.I am (b)(6), sqe from medtronic.This e-mail is to notify you about a quality event detected in our manufacturing process.The details are listed in the table below.Mdt part number.Description.Mdt lot.Impacted qty.Supplier lot.Po.Issue.M728424b001.Syringe 10 ml.0012051061; 0012173819.(b)(4) ea.(b)(4) ea.3206175 (b)(4) syringes without graduation marking.Pictures of the nonconformance: [cid:(b)(4)].Please help us with the following: *mitigation activities: includes review of stock/wip, lot number without the nonconformance on the next shipment to medtronic and confirm if the scope is only for the material reported or if there could be additional lots impacted by this nonconformance.Please let me know if you have any questions.Thanks in advance! (b)(6).Supplier quality engineer | (b)(4).Additional information provided on 04/09/2024: 1.Are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.Dates of occurrences: 03/08/2024; 03/15/2024.2.Any physical sample available for investigation of affected product? if yes, are you able to provide the address of the facility for us to ship the return label? yes, we have 8 samples.Address: medtronic.(b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Eight sample and two photos of 10ml luer-slip syringes lot 3206175 were received and evaluated.Six of the samples were received loose and two in sealed packages.All product information was on the top web packaging.Both packaged samples and four loose samples are missing all or most of the scale markings, one sample has skewed scale causing most of the graduation lines to be missing, and one syringe has rolled scale with most of the numbers light print and barely visible.One photo shows a loose barrel missing all the scale markings and the other shows the skewed sale as described above.The condition observed is non-conforming per product specification.Potential root cause for the scale marking defects is associated with the marking process.A device history record review was completed for provided lot number 3206175 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
Materials#: 303134, batch#: 3206175.It was reported by the customer that the syringes without graduation marking.Verbatim: rcc received a complaint via email.I hope you are well.I am evelyn gil, sqe from medtronic.This e-mail is to notify you about a quality event detected in our manufacturing process.The details are listed in the table below.Mdt part number, description, mdt lot, impacted qty, supplier lot, po, issue, m728424b001, syringe 10 ml, 0012051061, 0012173819, 10 ea, 3 ea, 3206175, 4506718171, syringes without graduation marking.Pictures of the nonconformance: [cid:e4ba0717-b935-4107-a7c8-9f727166d06c].Please help us with the following: * mitigation activities: includes review of stock/wip, lot number without the nonconformance on the next shipment to medtronic and confirm if the scope is only for the material reported or if there could be additional lots impacted by this nonconformance.Please let me know if you have any questions.Thanks in advance! evelyn gil.Supplier quality engineer | sqa.Medtronic.

Brand Name
BD SYRINGE 10ML S/T 200 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19122448
Report Number1213809-2024-00235
Device Sequence Number8230178
Product Code FMF
UDI-Device Identifier00382903031344
UDI-Public(01)00382903031344
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303134
Device Lot Number3206175
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown